Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2014: 0.51
Identification problems in Banach spaces for linear first-order partial differential equations in one space dimension and applications
1Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy
Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 20, Issue 1, Pages 65–102, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jip-2012-0203, March 2012
- Published Online:
We prove existence and uniqueness results for mild solutions to direct and inverse Cauchy problems related to linear first-order partial differential equations in Banach spaces. Some applications are given to ultraparabolic differential and integrodifferential problems.
Keywords.: Linear first-order partial differential equations; Banach spaces; ultraparabolic equations; representation formulae; direct problems; analytic semigroup theory; existence and uniqueness results; identification problems
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.